On one application of the Zygmund–Marcinkiewicz theorem

  • Kukushkin Maksim V., kukushkinmv@rambler.ru Moscow State University of Civil Engineering, 26 Yaroslavskoe Shosse, Moscow 129337, Russia; Kabardino-Balkarian Scientific Center, 2 Balkarov Street, Nalchik 360051, Russia
Keywords: Riemann-Liouville operator, Abel equation, Jacobi polynomial, weighted Lebesgue space

Abstract

In this paper we aim to generalize results obtained in the framework of fractional calculus due to reformulating them in terms of operator theory. In its own turn, the achieved generalization allows us to spread the obtained technique on practical problems connected with various physical and chemical processes. More precisely, a class of existence and uniqueness theorems is covered, the most remarkable representative of which is the existence and uniqueness theorem for the Abel equation in a weighted Lebesgue space. The method of proof corresponding to the uniqueness part is worth noticing separately: it reveals properties of the operator as well as properties of the space into which it acts and emphasizes their relationship.

References


[1]
Sun H. H., Abdelwahab A. A., and Onaral B., “Linear approximation of transfer function with a pole of fractional order,” IEEE Trans. Autom. Control, 29, No. 5, 441–444 (1984).

[2]
Ichise M., Nagayanagi Y., and Kojima T., “An analog simulation of non-integer order transfer functions for analysis of electrode processes,” Electroanal. Chem. Interfacial Electrochem., 33, 253–265 (1971).

[3]
Rekhviashvili S. Sh., Mamchuev Murat O., and Mamchuev Mukhtar O., “Model of diffusion–drift charge carrier transport in layers with a fractal structure,” Phys. Solid State, 58, 788–791 (2016).

[4]
Sun H. H., Onaral B., and Tsao Y., “Application of positive reality principle to metal electrode linear polarization phenomena,” IEEE Trans. Biomed. Eng., 31, No. 10, 664–674 (1984).

[5]
Mandelbrot B., “Some noises with 1/f spectrum, a bridge between direct current and white noise,” IEEE Trans. Inform. Theory, 13, No. 2, 289–298 (1967).

[6]
Hartley T. T., Lorenzo C. F., and Qammar H. K., “Chaos in a fractional order Chua system,” IEEE Trans. Circuits Syst.: Part I, 42, No. 8, 485–490 (1995).

[7]
Bagley R. L. and Calico R. A., “Fractional order state equations for the control of viscoelastic structures,” J. Guidance, Control Dyn., 14, No. 2, 304–311 (1991).

[8]
Koeler R. C., “Application of fractional calculus to the theory of viscoelasticity,” J. Appl. Mech., 51, 299–307 (1984).

[9]
Koeler R. C., “Polynomial operators, Stieltjes convolution and fractional calculus in hereditary mechanics,” Acta Mech., 58, 251–264 (1986).

[10]
Skaar S. B., Michael A. N., and Miller R. K., “Stability of viscoelastic control systems,” IEEE Trans. Autom. Control, 33, No. 4, 348–357 (1988).

[11]
Mamchuev M. O., “Solutions of the main boundary value problems for the time-fractional telegraph equation by the Green function method,” Fract. Calc. Appl. Anal., 20, No. 1, 190–211 (2017).

[12]
Mamchuev M. O., “Boundary value problem for the time-fractional telegraph equation with Caputo derivatives,” Math. Model. Nat. Phenomena (Special Functions and Analysis of PDEs), 12, No. 3, 82–94 (2017).

[13]
Aleroev T. S., “Spectral analysis of one class of non-selfadjoint operators,” Differ. Equ., 20, No. 1, 171–172 (1984).

[14]
Aleroev T. S., “On completeness of the system of eigenfunctions of one differential operator of fractional order,” Differ. Equ., 36, No. 6, 829–830 (2000).

[15]
Kukushkin M. V., “Asymptotics of eigenvalues for differential operators of fractional order,” Fract. Calc. Appl. Anal., 22, No. 3, 658–681 (2019).

[16]
20. Nakhushev A. M., “The Sturm–Liouville problem for an ordinary second-order differential equation with fractional derivatives in the lowest terms,” Sov. Math., Dokl., 18, 666–670 (1977).

[17]
21. Rubin B. S., “Fractional integrals in H¨older spaces with weight and operators of potential type [in Russian],” Izv. Akad. Nauk Arm. SSR, Ser. Mat., 9, 308–324 (1974).

[18]
22. Rubin B. S., “The fractional integrals and Riesz potentials with radial density in the spaces with power weight [in Russian],” Izv. Akad. Nauk Arm. SSR, Ser. Mat., 21, 488–503 (1986).

[19]
23. Rubin B. S., “One-dimensional representation, inversion, and certain properties of the Riesz potentials of radial functions,” Math. Notes, 34, 751–757 (1983).

[20]
24. Vakulov B. G. and Samko N., “Spherical fractional and hypersingular integrals of variable order in generalized H¨older spaces with variable characteristic,” Math. Nachr., 284, 355–369 (2011).

[21]
25. Samko S. G. and Murdaev Kh. M., “Weighted Zygmund estimates for fractional differentiation and integration, and their applications,” Proc. Steklov Inst. Math., 180, 233–235 (1989).

[22]
Samko S. G. and Vakulov B. G., “On equivalent norms in fractional order function spaces of continuous functions on the unit sphere,” Fract. Calc. Appl. Anal., 4, No. 3, 401–433 (2000).

[23]
Karapetyants N. K. and Rubin B. S., “Fractional integration operators in spaces with weight,” Sov. J. Contemp. Math. Anal., Arm. Acad. Sci., 19, No. 1, 30–42 (1984).

[24]
Karapetyants N. K. and Rubin B. S., “Radial Riesz potential on the disk and the fractional integration operators,” Sov. Math., Dokl., 25, No. 2, 522–525 (1982).

[25]
Kukushkin M. V., “On smoothness of the Abel equation solution in terms of the Jacobi series coefficients,” arXiv.org, arXiv:2002.00465v1[math.FA] (2020).

[26]
Kukushkin M. V., “Riemann–Liouville operator in weighted Lp spaces via the Jacobi series expansion,” Axioms, 8, No. 75 (2019).

[27]
Marcinkiewicz J. and Zygmund A., “Some theorems on orthogonal systems,” Fund. Math., 28, No. 1, 309–335 (1937).

[28]
Samko S. G., Kilbas A. A., and Marichev O. I., Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Sci. Publ., Philadelphia, PA (1993).

[29]
Kantorovich L. V. and Akilov G. P., Functional Analysis, Pergamon Press (1982).

[30]
Kato T., Perturbation Theory for Linear Operators, Springer-Verl., Berlin; Heidelberg; New York (1980).
How to Cite
Kukushkin, M. (2020) “On one application of the Zygmund–Marcinkiewicz theorem”, Mathematical notes of NEFU, 27(3), pp. 39-51. doi: https://doi.org/10.25587/SVFU.2020.31.27.004.
Section
Mathematics